# SDR HALA2017090300243

- Difficulty date: September 3, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N370HA
- Make and model: Airbus A330-243
- Aircraft serial: 1511
- Aircraft time: 15,696 hours, 2,411 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 33361190002
- Part serial: 02351
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

ATB, CREW REPORTED ENG 2 BLEED FAULT, RE-SET NO HELP. OK TO CONTINUE PER MEL 36-11-1. REMOVED & REPLACED NR 2 ENG BLEED VALVE PER AMM 36-11-52.
